# SDR A6WA201441282

- Difficulty date: March 11, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 26,699 hours, 25,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR FWD WEB IS CRACKED IN LOWER CORNER OF RISER.  REMOVED CRACK IAW SRM 51-12-00.
